Table of Contents
ISRN Mathematical Analysis
Volume 2013, Article ID 382312, 6 pages
http://dx.doi.org/10.1155/2013/382312
Research Article

A Subclass of Harmonic Univalent Functions Associated with -Analogue of Dziok-Srivastava Operator

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia

Received 26 June 2013; Accepted 1 August 2013

Academic Editors: G. Ólafsson and D.-X. Zhou

Copyright © 2013 Huda Aldweby and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Clunie and T. Sheil-Small, “Harmonic univalent functions,” Annales Academiae Scientiarum Fennicae A, vol. 9, pp. 3–25, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Y. Avcı and E. Złotkiewicz, “On harmonic univalent mappings,” Annales Universitatis Mariae Curie-Skłodowska A, vol. 44, pp. 1–7, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. G. Gasper and M. Rahman, Basic Hypergeometric Series, vol. 35 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 1990. View at MathSciNet
  4. H. Exton, q-hypergeometric functions and applications, Ellis Horwood Series: Mathematics and its Applications, Ellis Horwood, Chichester, UK, 1983. View at MathSciNet
  5. H. A. Ghany, “q-derivative of basic hypergeometric series with respect to parameters,” International Journal of Mathematical Analysis, vol. 3, no. 33-36, pp. 1617–1632, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Mohammed and M. Darus, “A generalized operator involving the q-hypergeometric function,” Matematicki Vesnik, vol. 65, no. 4, pp. 454–465, 2013. View at Google Scholar
  7. J. M. Jahangiri and H. Silverman, “Harmonic univalent functions with varying arguments,” International Journal of Applied Mathematics, vol. 8, no. 3, pp. 267–275, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. M. Jahangiri, “Harmonic functions starlike in the unit disk,” Journal of Mathematical Analysis and Applications, vol. 235, no. 2, pp. 470–477, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. G. Murugusundaramoorthy, “A class of Ruscheweyh-type harmonic univalent functions with varying arguments,” Southwest Journal of Pure and Applied Mathematics, no. 2, pp. 90–95, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Ruscheweyh, “New criteria for univalent functions,” Proceedings of the American Mathematical Society, vol. 49, pp. 109–115, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. A. Al-Kharsani and R. A. Al-Khal, “Univalent harmonic functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 8, no. 2, article 59, p. 8, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Dziok and H. M. Srivastava, “Classes of analytic functions associated with the generalized hypergeometric function,” Applied Mathematics and Computation, vol. 103, no. 1, pp. 1–13, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Ruscheweyh, “Neighborhoods of univalent functions,” Proceedings of the American Mathematical Society, vol. 81, no. 4, pp. 521–527, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet